Probability model for non-homogeneous multiprogramming computer system

Sztrik, János: Probability model for non-homogeneous multiprogramming computer system. Acta cybernetica, (6) 1. pp. 93-101. (1983)

[img] Cikk, tanulmány, mű
cybernetica_006_numb_001_093-101.pdf

Download (850kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1983
Volume: 6
Number: 1
Page Range: pp. 93-101
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: 101. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12344

Actions (login required)

View Item View Item